# SDR ASOA201102213

- Difficulty date: November 18, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 22,987 hours, 20,593 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 574-589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT RT FLOOR SILL UPPER SURFACE BEWTEEN SURFACE BETWEEN FS 574.00 AND FS 589.00 CORRODED.  REMOVED CORROSION IAW SRM 51-21-06.   PERFORMED UT THICKNESS INSPECTION OF BLEND AREA IAW MAC NDT PROCEDURES UT-3.  MIN MATERIAL REMAINING IS .048".  BLEND FOUND TO BE WITHIN ALLOWABLE DAMAGE LIMITS OF SRM 53-00-00, FIG 102.   RESTORED FINISH IAW SRM 51-12-00.
